| Model Number |
XELAED001B |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during biomed testing, the associated defibrillator was unable to detect the attached pads.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The electrodes were returned to zoll medical united kingdom for evaluation.The customer's report was observed and attributed to a faulty electrodes.The electrodes were replaced to resolve the report.Analysis of reports of this type has not identified an increase in trend.